# SDR 08FDEA04067

- Difficulty date: September 26, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498131
- Condition: Corroded
- Location: Bs 1150 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, STA 1150, RBL 24, CORROSION ON UNDER SIDE OF STRINGER 26.  REMOVED CORROSION STR 26 R ORIGINAL .090, REMOVED .032, REMAINING .058 OUT OF LIMITS.  FABRICATE STRINGER & SPLICES.  ALODINED PRIMED PARTS, INSTALLED REPAIR PARTS REF SRM 53-10-1, 53-10-3 FIG 1, DWG65-16348.  THIS IS CLASSIFIED A MAJOR REPAIR.
